MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SRD S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-80-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no known patient involvement.H10: livanova deutschland manufactures the s5 roller pump.The incident occurred in kuwait.Motor power amplifier circuit board, motor controller circuit board and pump control panel with touch screen have been checked and found conforming.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, the single roller pump 150 displayed an motor control failure error (e#431) during installation.There was no patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: the affected part was returned to livanova deutschland for a detailed investigation.The technician could confirm the reported issue.In order to solve it, complete pump head was replaced and as preventive maintenance also the pump cover was replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.A device service history review has been performed and identified that the unit was manufactured in 2023 and no other similar event has been reported for this unit.Based on investigation results of similar complaints and as per service manual, motor control failure error (e431 code) can be due to: - pump resolver fixation loosened / resolver defective; - defective hms (motor control) board.Taking into account all collected information and technical intervention, the most likely root cause has been assigned to a loosened fixation of resolver inside the pump head.

Brand Name
SRD S5 SINGLE ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19403918
Report Number9611109-2024-00234
Device Sequence Number6955922
Product Code DTQ
UDI-Device Identifier04033817900382
UDI-Public(01)04033817900382(11)230207
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-80-00
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown